| Model Number |
SC-2318-50 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.D2b: lgw - qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2318-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: infinion pro lead kit, 16 contact, 50cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Batch/lot number: 37686571.Model/catalog description: clik x anchor sterile kit unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patient underwent a revision procedure wherein the leads and clik anchor were replaced and relocated due to inadequate stimulation.The patient was doing well postoperatively, and the explanted products were discarded per hospital policy.
Additional Manufacturer Narrative
Sc-2318-50 (sn (b)(6)).Investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
Event or Problem Description